# SDR ASAA2014101709407

- Difficulty date: October 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 25,171 hours, 7,759 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO TRANSMITS PROPERLY, RECEPTION IS UNINTELLIGABLE TRIED ON THREE DIFFERENT FREQUENCIES, SAME ON ALL THREE.  ACFT GROUNDED.  HF NR 1 OPS NORMAL, NO HISTORY 90 DAYS, REF FIM 23-11, TASK 806.
